# SDR SWAA2015083143335

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 44,392 hours, 30,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SIGN COVER LOOSE.  R & R COVER IAW AMM.
